On the extension of Nash functions.

A. Tancredi; A. Tognoli

Mathematische Annalen (1990)

  • Volume: 288, Issue: 4, page 595-604
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tancredi, A., and Tognoli, A.. "On the extension of Nash functions.." Mathematische Annalen 288.4 (1990): 595-604. <http://eudml.org/doc/164754>.

author = {Tancredi, A., Tognoli, A.},
journal = {Mathematische Annalen},
keywords = {Nash function; Nash variety},
number = {4},
pages = {595-604},
title = {On the extension of Nash functions.},
url = {http://eudml.org/doc/164754},
volume = {288},
year = {1990},

AU - Tancredi, A.
AU - Tognoli, A.
TI - On the extension of Nash functions.
JO - Mathematische Annalen
PY - 1990
VL - 288
IS - 4
SP - 595
EP - 604
KW - Nash function; Nash variety
UR - http://eudml.org/doc/164754
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.